Hello all. Hoping someone could help with a problem I've been having for a few years.
*Extreme lower abd pain that can starts out so bad I want to throw up from the pain.
*If I lay flat on my back for a few hours and barely move (even deep breathes hurt) the pain subsides to a tolerable, but still limping, level. Sitting is the worst position.
*Pain is generalized to entire lower belly (skin on belly is usually hot to touch when episodes occur as well). No actual stomach ailments coincide with pain (diareah, gas, etc.)
*Generally starts in the middle of the night (3, 4 AM) and wake up with over filled bladder. Run to the bathroom and that's when pain starts, as soon as I sit. Have to crawl back to bed thinking I'm dying.
*Started in August 2006 with occurances that lasted a day and happened around once a month. Now they last around 3 days and happen anywhere from 1X every 3 months to 2X a month.
*Today, pain just started right now... in the middle of work... didn't even have to use the washroom. This is a new experience for me.
~ER docs usually say Ovarian cysts, which doesn't seem right to me.
~ER docs always test for appendicitis becuase of severity and location of pain.
~Primary Care doc thought Endometriosis, Gyne said probably not (had a 3-day occurance during pregnancy in March 2007... guess Endometriosis doesn't act up during pregnancy)
~Gyne said probably Interstitial Cystitis... Urologist doesn't think so, but doing a cysto w/ hydrodistention and possible biopsy on August 5th.
This is a long ways a way for me, especially since these episodes are occuring 2X a month lately. I'm losing too much work due to this. Just wondering if anyone else has had anything like this. Does it sound like Interstitial Cystitis. Anything else it could logically be?? Any help would be greatly appreciated. Thank you! :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?